# SDR SWAA2022021671691

- Difficulty date: February 13, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 3,541 hours, 1,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT BY THE L1 DOOR IS INOP / [01] REMOVED AND REPLACED THE BULB SOCKET PER S.I.P. REMOVED AND REPLACED CHARGER ASSEMBLY PER AMM 33-51-06. OPS CHECK GOOD.
